Median and mean of the supremum of L2 normalized random holomorphic fields

Renjie Feng*, Steve Zelditch

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

3 Scopus citations

Abstract

We prove that the expected value and median of the supremum of L2 normalized random holomorphic fields of degree n on m-dimensional Kähler manifolds are asymptotically of order mlogn. There is an exponential concentration of measure of the sup norm around this median value. Prior results only gave the upper bound. The estimates are based on the entropy methods of Dudley and Sudakov combined with a precise analysis of the relevant distance functions and covering numbers using off-diagonal asymptotics of Bergman-Szegö kernels. Recent work on the critical value distribution is also used.

Original languageEnglish (US)
Pages (from-to)5085-5107
Number of pages23
JournalJournal of Functional Analysis
Volume266
Issue number8
DOIs
StatePublished - Apr 15 2014

Keywords

  • Random holomorphic sections
  • Supremum

ASJC Scopus subject areas

  • Analysis

Fingerprint Dive into the research topics of 'Median and mean of the supremum of L<sup>2</sup> normalized random holomorphic fields'. Together they form a unique fingerprint.

Cite this